# SDR 97ZZZM604

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT FS 907 STRINGER 24L.  SPLICE WAS CORRODED BEYOND LIMITS.  FABRICATED NEW SPLICE AND INSTALLED IAW SRM 53-10-3, 53-10-1, 51-10-2 AND MM 51-21-21.
